MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, at 17:20 under ultrasound guidance, nursing staff performed a picc line placement procedure.After successful puncture, a guidewire was advanced.Following insertion of the catheter sheath, the guidewire was withdrawn.During blunt dissection, resistance was encountered when advancing the soft venous catheter, preventing its entry into the vessel.Upon withdrawal, the soft catheter was found to have formed a snag.A new central venous catheter was immediately substituted, and placement was successful.This resulted in significant bleeding at the puncture site, which was managed by applying immediate pressure to achieve hemostasis.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
GROSHONG CATHETER
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24430369
Report Number3006260740-2026-01130
Device Sequence Number21389038
Product Code LJS
UDI-Device Identifier00801741035326
UDI-Public(01)00801741035326(11)241202(17)270430(10)REJW3362
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K871998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number7717405
Device Lot NumberREJW3362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown